Exotic Brownian motions

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We develop a method to construct diffusions on singular sets. Our method can be applied to various fractal sets including Sierpiński carpets, the Sierpiński gasket and the Menger sponge.

Original languageEnglish
Pages (from-to)233-257
Number of pages25
JournalKyushu Journal of Mathematics
Volume61
Issue number1
DOIs
Publication statusPublished - Jun 7 2007

Fingerprint

Brownian motion
Fractal Set
Singular Set

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Exotic Brownian motions. / Osada, Hirofumi.

In: Kyushu Journal of Mathematics, Vol. 61, No. 1, 07.06.2007, p. 233-257.

Research output: Contribution to journalArticle

Osada, Hirofumi. / Exotic Brownian motions. In: Kyushu Journal of Mathematics. 2007 ; Vol. 61, No. 1. pp. 233-257.
@article{b8dbe382515d4fd48d5ecd091937cbf4,
title = "Exotic Brownian motions",
abstract = "We develop a method to construct diffusions on singular sets. Our method can be applied to various fractal sets including Sierpiński carpets, the Sierpiński gasket and the Menger sponge.",
author = "Hirofumi Osada",
year = "2007",
month = "6",
day = "7",
doi = "10.2206/kyushujm.61.233",
language = "English",
volume = "61",
pages = "233--257",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "1",

}

TY - JOUR

T1 - Exotic Brownian motions

AU - Osada, Hirofumi

PY - 2007/6/7

Y1 - 2007/6/7

N2 - We develop a method to construct diffusions on singular sets. Our method can be applied to various fractal sets including Sierpiński carpets, the Sierpiński gasket and the Menger sponge.

AB - We develop a method to construct diffusions on singular sets. Our method can be applied to various fractal sets including Sierpiński carpets, the Sierpiński gasket and the Menger sponge.

UR - http://www.scopus.com/inward/record.url?scp=34548211831&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34548211831&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.61.233

DO - 10.2206/kyushujm.61.233

M3 - Article

AN - SCOPUS:34548211831

VL - 61

SP - 233

EP - 257

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 1

ER -